# SDR UIEA2012012300024

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25221
- Aircraft time: 68,243 hours, 14,405 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Isolation Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE APU ISOLATION VALVE.  R & R APU FUEL ISOLATION VALVE IAW AMM 28-25-04. OPS CHECKED GOOD.
